International Journal of Analysis and Applications ISSN 2291-8639 (Online)

Research Article

Generalizations of Minkowski and Beckenbach-Dresher Inequalities and Functionals on Time Scales

  • Rabia Bibi1*
  • Anees Ur Rahman2
  • Muhammad Shahzad2
  1. Abbottabad University of Science and Technology
  2. Hazara University

* Corresponding author

Abstract

We generalize integral forms of the Minkowski inequality and Beckenbach-Dresher inequality on time scales. Also, we investigate a converse of Minkowski's inequality and several functionals arising from the Minkowski inequality and the Beckenbach-Dresher inequality.

How to Cite

R. Bibi, A. U. Rahman, M. Shahzad, Generalizations of Minkowski and Beckenbach-Dresher Inequalities and Functionals on Time Scales, Int. J. Anal. Appl. 18 (2020), 319–331. https://doi.org/10.28924/2291-8639-18-2020-319

BibTeX
@article{Bibi2020,
  author  = {Bibi, Rabia and Rahman, Anees Ur and Shahzad, Muhammad},
  title   = {Generalizations of Minkowski and Beckenbach-Dresher Inequalities and Functionals on Time Scales},
  journal = {Int. J. Anal. Appl.},
  volume  = {18},
  year    = {2020},
  pages   = {319--331},
  doi     = {10.28924/2291-8639-18-2020-319}
}

References

  • [1] M. Anwar, R. Bibi, M. Bohner, and J. Pecaric, Integral inequalities on time scales via the theory of isotonic linear functionals, Abstr. Appl. Anal. 2011(2011), Art. ID 483595.
  • [2] R. Bibi, M. Bohner, J. Pecaric, and S. Varosanec, Minkowski and Beckenbach-Dresher inequalities and functionals on time scales, J. Math. Inequal. Appl. 2013(2013), 299-312.
  • [3] M. Bohner and A. Peterson, Dynamic equations on time scales: An introduction with applications, Birkh ¨auser, Boston, 2001.
  • [4] M. Bohner and G. Sh. Guseinov, Multiple integration on time scales, Dynam. Systems Appl. 14 (2005), 579-606.
  • [5] M. Bohner and G. Sh. Guseinov, Multiple Lebesgue integration on time scales, Adv. Difference Equ. 2006 (2006), Art. ID 26391.
  • [6] B. Guljas, C. E. M. Pearce, and J. Pecaric, Some generalizations of the Beckenbach-Dresher inequality, Houston J. Math. 22 (1996), 629-638.
  • [7] S. Hilger, Ein Maßkettenkalkul mit Anwendung auf Zentrumsmannigfaltigkeiten, Ph. D. thesis, Universit ¨at W ¨urzburg, 1988.
  • [8] S. Hilger, Analysis on measure chains ”” a unified approach to continuous and discrete calculus, Results Math. 18 (1990), 18-56.
  • [9] B. Ivankovic, J. Pecaric, and S. Varosanec, Properties of mappings related to the Minkowski inequality, Mediterranean J. Math. 8 (2011), 543-551.
  • [10] S. Varosanec, A generalized Beckenbach-Dresher inequality and related results, Banach J. Math. Anal. 4 (2010), 13-20.